I have breast soreness after starting birth control?

Probably normal. Breast tenderness after starting birth control is a normal condition. Anytime you have a hormonal change, your breasts respond and can become sore. If you have any lumps or dusharge from your breasts, this should be evaluated by your doctor. The breast tenderness should improve over time.

Related Questions

I'm taking 91 day jolessa birth control and my breast stay really sore and tender. Is that normal?

Probably normal. Breast tenderness is almost always from hormonal changes like the pill. The only other thing to worry about is pregnancy. If there's even a remote chance you're pregnant then do a pregnancy test. Read more...

Took two Plan B doses at the beginning of birth control and never missed a pill. 21 pack is done and my breasts slightly hurt when I touch and sore?

Estrogen. Birth control pills often result in slightly higher-than-normal estrogen levels. One symptom of high estrogen levels is swollen, tender breasts. This can be seen with birth control pills or in pregnancy. If it's from the birth control pills, it should get better by the end of the 7 days off. Check w/ your doctor. Read more...

I got off birth control a couple months ago and for about the last my breast have become very sore and tender. I'm not sure what could be causing it?

Ovulating now. If you're not taking birth control now you are probably ovulating now. That means your hormones are going through many more ups and downs, and can cause breast soreness. And if you might be pregnant, that can also cause breast soreness. Read more...

On birth control. Had sore breasts at the sides for 6 days and not due to stop taking pill for another 5 days. Not normal for me. Too early to test tho?

Take a test . If someone is pregnant enough to be having symptoms then that means their hormone level is high enough to be detected on a home pregnnacy test. Go ahead and take one. Breast soreness is caused by many other things other than pregnancy. I suspect your test will be negative. Read more...